KANSAS CITY, Mo. —The HPV vaccine, commonly given to girls and boys as early as 9 years old, has caused controversy because some people have experienced side effects.
One mother said after her daughter had the vaccine, it caused side effects so dire that it not only affected her health, but it changed her life.
“It was easy to be her mother. She was an excellent student, straight As. She’s a musician. She plays guitar,” Tracie Moorman said about her daughter, Maddie Moorman.
After Maddie Moorman received the vaccine, she had debilitating migraine headaches, nausea, insomnia and difficulties processing information, something she calls “brain chaos.”
“Everything is just kind of foggy. I’m always in a little bit of a muggy state where my head hurts,” Maddie Moorman said.
“I’ve lost track of how many days of school that she’s missed since all of this started,” said Tracie Moorman.
She said her daughter is now home-schooled in the afternoons, unable to physically or mentally handle a full day of classes. She said she’s also developed several food allergies, too.
“There are 20 foods that I cannot eat,” Maddie Moorman said. “Soy, meat, wheat, dairy, nuts. That alone eliminates a lot of food.”
She said she has to take 13 supplements every day just to get through the day.